# SDR WX0A2018082973368

- Difficulty date: August 28, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N232NV
- Make and model: Airbus A320-214
- Aircraft serial: 1210
- Aircraft time: 49,316 hours, 26,579 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 45,514 hours, 23,309 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ECAM ILLUMINATED FOR THE NR 2 ENGINE OIL PRESSURE LOW, ENGINE SHUTDOWN.   REMOVED AND REPLACED THE NR 2 ENGINE.
